Vomiting

  • 5 replies
  • 88 subscribers
  • 241 views

Hi I had my infusion of Capox on the 14th May since the 14th May I have been vomiting. I have stopped taking the Capecitabine on nurse advice. I can't even keep water down. I am now on my 4th type of anti sickness. I'm crying all time GP says if it continues I will need to admitted.

Feeling so fed 

  • Hi  

    So sorry to hear this . My mum had a few admissions but to be honest it was the best thing . In the mix she became dehydrated and a couple of bags of fluids , sorted out her electrolytes she was brand new again.

    How are your electrolytes?

    It’s so hard when it’s tough like this .

    The only way my mum could get fluids down was to sit with water and sip it a tea spoon at a time . Big gulps just came back up but it’s so important to stay hydrated. 

    Have you phoned the team at the hospital ?

    We also have used hydration sachets from the pharmacy. They helped mum a lot . Did your GP mention anything like this ?

    Court 

    Community Champion Badge

    Helpline Number 0808 808 0000

  • You could phone our helpline . The nurses woukd be happy to chat it through with you .

    0808 808 0000

    Court 

    Community Champion Badge

    Helpline Number 0808 808 0000

  • Hi Court

    Thanks for replying. I have rang the treatment line a few times and they have been very helpful. Waiting now for my GP to phone to say what the next steps are x

  •   Have you try Emend? I’ve not had it myself but I’ve heard others say it’s worked for them? I think it’s one if the more expensive ones so not readily given x

    Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm
  • Hi Karen 

    GP came out last night and gave me Haloperidol. Which seems to working. Just feel very tired 

    Thanks 

    Linda